# SDR DHL2001362005

- Difficulty date: February 10, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-103
- Aircraft serial: 84
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Control Unit
- Part number: 911519
- Part serial: 945
- Condition: Malfunctioned
- Location: Fuel Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

NR 1 FUEL FLOW VARIES BETWEEN 6000 TO 20000 LBS.  NR 2 FUEL FLOW VARIES BETWEEN 6000 TO 22000.  ALL OTHER ENG INDICATIONS INDICATED STEADY AND NORMAL INDICATIONS.  REMOVED AND REPLACED FUEL FLOW ELECTRONIC UNIT WITH A SERV UNIT.  GROUND RUN OPS CK IS GOOD IAW MM 73-31-00.
